# SDR AALA990948

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AAP2043A
- Condition: Defective
- Location: Rt Wing
- Component: H80682
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1750 - EN ROUTE DFW-PHL, NR 2 CROSSFEED VALVE FAILED TO OPEN.  AIR INTERRUPTED AND LANDED BNA WITHOUT INCIDENT.  CHECKED AND DEFERRED ACCORDING TO MEL.  REPLACED NR 2 FUEL MANIFOLD VALVE.  PERFORMED OPERATIONAL CHECK WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
